Existence and uniqueness of common coupled fixed point results via auxiliary functions

Sumit Chandok, Erdal Karapinar, Mohammad Saeed Khan

Research output: Contribution to journalArticle

3 Citations (Scopus)


The purpose of this paper is to establish some coupled coincidence point theorems for mappings having a mixed g-monotone property in partially ordered metric spaces. Also, we present a result on the existence and uniqueness of coupled common fixed points. The results presented in the paper generalize and extend several well-known results in the literature.

Original languageEnglish
Article number12
Pages (from-to)199-215
Number of pages17
JournalBulletin of the Iranian Mathematical Society
Issue number1
Publication statusPublished - Feb 2014



  • Coupled coincidence point
  • Coupled fixed point
  • Mixed monotone property
  • Ordered sets

ASJC Scopus subject areas

  • Mathematics(all)

Cite this